| Model Number |
SC-1160 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was having difficulty charging the implantable pulse generator (ipg).The patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted ipg was discarded by the medical facility and will not be returned.
Additional Manufacturer Narrative
Block b3: exact date approximated based on the date the manufacturer became aware of the event.